MathSciNet Relay Station
MathSciNet bibliographic data
MR1075384 (92h:53031) 53C05 (22E30 53C30)
Laquer, H. Turner Invariant affine connections on Lie groups. Trans. Amer. Math. Soc. 331 (1992), no. 2, 541–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement